Forum

First Tysabri infusion and a tingly leg!

Whirlwind couple of weeks… Got my MRI results back two weeks ago tomorrow, and met my nurse again… She told me that some lesions on my spine have matured and that I’ve got some new ones on my brain and some that have grown too… This is in line with the progresion of MS I’m told. She suggested I go straight on to Tysabri, and after a lot of googling and searching on here i agreed, signed the forms and on Tuesday got an unexpected letter from the hospital with an appointment for the next day (yesterday). The infusion went well. Got a bit light headded when the canular went in and had a saline flush, but I got some sugary tea in me and it passed in a couple of minutes. The infusion itself was fine, and apart from amusing the staff and other inmates on the ward by being a complete pansy when the canular was taken out, the whole thing was a breeze… No alergic reaction, no adverse effects, and I went straight home after the obligatory hour… I’ve felt fine all day, but this afternoon my right leg started tingling. This is where my last relapse (which was about two nonths ago) occured… With all the things about PML you read I panicked… Completely irrationally!! I’m just wondering if this is a usual thing? Does anyone else have a similar first infusion thing where a recent relapse has flared up again? Or had a completely irrational panic? I think I just need to know its not uncommon and that I can stop worrying… Thanks